Publications > Artigos em Revistas Internacionais

Membership of AvG for classes of finite weakly abundant semigroups

Fountain, John; Gomes, Gracinda M. S.; Gould, Victoria

Periodica Mathematica Hungarica , 59(1) (2009), 9-36

We consider the question of memebership of AvG, where A and G are, respectively, the pseudovarieties of finite aperiodic semigroups and finite groups. We find a straightforward criterion for a semigroup S lying in a class of finite semigroups that are weakly abundant, to be in AvG.